# SDR DALA2022120507764

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 66,123 hours, 8,678 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Condition: Not Reported
- Location: Aft Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3313 ON CLIMBOUT DOOR R AFT CABIN, COMPLIED WITH QRH AND PRESSURE IS NORMAL. CORRECTIVE ACTION: INSP AND CYCLED DOOR SEVERAL TIMES. ALL INDICATIONS NORMAL. (9238584)
